RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 2, Pages 51–59 (Mi mz3450)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential properties on the boundary of functions that are holomorphic in the unit ball in $C^N$

V. G. Krotov


Full text: PDF file (708 kB)

English version:
Mathematical Notes, 1989, 45:2, 122–128

Bibliographic databases:

UDC: 517.5
Received: 18.11.1986

Citation: V. G. Krotov, “Differential properties on the boundary of functions that are holomorphic in the unit ball in $C^N$”, Mat. Zametki, 45:2 (1989), 51–59; Math. Notes, 45:2 (1989), 122–128

Citation in format AMSBIB
\Bibitem{Kro89}
\by V.~G.~Krotov
\paper Differential properties on the boundary of functions that are holomorphic in the unit ball in~$C^N$
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 2
\pages 51--59
\mathnet{http://mi.mathnet.ru/mz3450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1002517}
\zmath{https://zbmath.org/?q=an:0682.32003|0667.32007}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 2
\pages 122--128
\crossref{https://doi.org/10.1007/BF01158056}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CA56700022}


Linking options:
  • http://mi.mathnet.ru/eng/mz3450
  • http://mi.mathnet.ru/eng/mz/v45/i2/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Krotov, “Tangential boundary behavior of functions of several variables”, Math. Notes, 68:2 (2000), 201–216  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:253
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020